# SDR 2003FA0001177

- Difficulty date: November 7, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N188BF
- Make and model: Beech F90
- Aircraft serial: LA105
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 86
- Condition: Defective
- Location: Cockpit Floor
- Part time: 4,698 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTIFIED MAINTENANCE FACILITY OF DEFECTIVE VENT BLOWER.  INSPECTED AND FOUND VENT BLOWER SEIZED.  REPLACED VENT BLOWER WITH OVERHAULED PART.  SYSTEMS OPS CHECKED NORMAL.  REPLACED CURRENT LIMITER ALSO.  OVERHAUL TIME LIMIT OR MOTOR.(K)
